User menu

The Algebraic Complete-integrability of Geodesic-flow On So(n)

Bibliographic reference Haine, Luc. The Algebraic Complete-integrability of Geodesic-flow On So(n). In: Communications in Mathematical Physics, Vol. 94, no. 2, p. 271-287 (1984)
Permanent URL http://hdl.handle.net/2078.1/55893
  1. Adler, M., van Moerbeke, P.: Linearization of Hamiltonian systems, Jacobi varieties and representation theory. Adv. Math.38, 318?379 (1980)
  2. Adler, M., van Moerbeke, P.: Kowalewski's asymptotic method, Kac-Moody Lie algebras and regularization. Commun. Math. Phys.83, 83?106 (1982)
  3. Adler, M., van Moerbeke, P.: The algebraic integrability of geodesic flow onSO(4). Invent. Math.67, 297?331 (1982)
  4. Arnold, V.I.: Mathematical methods of classical mechanics. Berlin, Heidelberg, New York: Springer 1978
  5. Coddington, E.A., Levinson, N.: Theory of ordinary differential equations. New York, Toronto, London: McGraw-Hill 1955
  6. Dubrovin, B.A.: Completely integrable Hamiltonian systems associated with matrix operators and abelian varieties. Funct. Anal. Appl.11, 28?41 (1977)
  7. Dubrovin, B.A.: Theta functions and non-linear equations. Russ. Math. Surv.36, 11?92 (1981)
  8. Golubev, V.V.: Lectures on the integration of equations of motion of a rigid body about a fixed point. Published for the N.S.F. by the Israel program for scientific translations, Haifa, Israel, 1960
  9. Griffiths, P.A.: Linearizing flows and a cohomological interpretation of Lax equations. Preprint 1983
  10. Haine, L.: Geodesic flow onSO(4) and abelian surfaces. Math. Ann.263, 435?472 (1983)
  11. Holmes, P.J., Marsden, J.E.: Horseshoes and Arnold diffusion for Hamiltonian systems on Lie groups. Indiana Univ. Math. J.32, 273?309 (1983)
  12. Manakov, S.V.: Remarks on the integrals of the Euler equations of then-dimensional heavy top. Funct. Anal. Appl.10, 93?94 (1976)
  13. Mumford, D.: Algebraic geometry. I. Complex projective varieties. Berlin, Heidelberg, New York: Springer 1976
  14. Mumford, D.: Tata Lectures on Theta. II. Chap. III, Jacobian theta functions and differential equations (forthcoming book)
  15. Ratiu, R.: The motion of the freen-dimensional rigid body. Indiana Univ. Math. J.29, 609?629 (1980)
  16. Ziglin, S.L.: Splitting of separatrices, branching of solutions and non-existence of an integral in the dynamics of a solid body. Trans. Moscow Math. Soc.41 (1980), Transl. 1, 283?298 (1982)
  17. Ziglin, S.L.: Branching of solutions and non-existence of first integrals in Hamiltonian mechanics. 1. Funkt. Anal. Appl.16, 30?41 (1982); 2. Funkt. Anal. Appl.17, 8?23 (1983)